Riveroxaban side effects: Since I’ve been... - Anticoagulation UK

Anticoagulation UK
2,852 members1,058 posts

Riveroxaban side effects

maria68
maria68

Since I’ve been on Riveroxaban I’ve had numbness in my feet and lower legs. Also pins and needles in my hands at night. My EP wants me to keep on it for the moment. Does anybody else suffer from these side effects?

6 Replies
oldestnewest

Hi. I've never suffered from those particular side effects; the only ones I have is distaste for red wine, and a great deal of fatigue.

maria68
maria68
in reply to mrsredboots

I agree with you about the fatigue.

Hi Maria68; I sometimes wake at night with pins and needles in my fingers on one of my hands, but not sure it's the Riveroxaban doing it as I take my pill in the morning and would have thought any side effects would have worn off by then?

maria68
maria68
in reply to MikeG1944

Yes I get the numbness at night as well.

I came off Riveraxaban after I had several haematoma on my legs, it obviously had an effect on circulation. So I was switched to Apixaban nearly a year ago, I still have a residual haematoma inside my left knee. I am also suffering severe aches across my shoulders and arms, very cold hands and feet too. There are newer drugs around so I will ask my GP for help in the New Year.

Some of that .

Flex feet make blood move . Hands also .

Cbd jelly sweets and other .

Hot milk relax ..

Makes my bladder hypersensitive plus pee strong smell . More prone to bladder infections . Must drink lot of water . Watermelon flush bladder no acid foods. Alkaline is best .

You may also like...